Re: Is this a symptom of depression?..ROP
Your low mood and lack of interest in activities etc that you usually get some enjoyment from are indications that you are indeed clinically depressed rather than a "down" mood. *****ver prescribed you Prozac must also think you need this antidepressant too. Such medications can and do help with depression, but it may take some weeks for the beneficial effect to occur.There are also effective ways of dealing with depression. An example would be what is called cognitive behaviour therapy which can have long lasting very positive results. You would need to see a doctor or a clinical psychologist skilled in such therapy, as well as doing your own reading. There is a lot of good information available, and you are very active in your own treatment. Depression can be a way of handling a personal problem in an unhelpful way. If you have any particular personal problem it may help to discuss this with a trusted friend and tackle the issue in a different way. I don't think you should continue laying around feeling bad about yourself as this is unlikely to change anything for you. There is no easy answer, I know from personal experience, so I wish you the best and that the Prozac helps you soon to feel better. Let us know how you are getting along.